Loss of feeling after topical finasteride

Hey guys, about a week ago I started taking topical finasteride. I was told it was safer and had less chance of getting side effects. In 3 days I started getting a dull headache in the back of my head which lasted about 3 days. I stopped taking finasteride as soon as I started getting the headaches. The heachaches stopped but two nights ago I completely lost sexual pleasure in my penis. I couldn’t get erect or feel any sensitivity from it. Yesterday I woke up with morning wood but it was only about 50% what it usually is. Has anyone had a similar experience? Or taken topical finasteride and crashed?

Hi @Cstille2, yes we have people who have signed up here following topical use. Your sensitivity to 5ar inhibitors is something you will have to be extremely careful of. At this point in time, you have very few symptoms. This could dramatically worsen with further exposure.

At this point the safest thing to do would be to try and wait this out. The majority of people can expect to get better. Give it 3 months. Avoid all 5ar inhibitors. Take a look at Wikipedia. Avoid all foods that are suggested to help people halt or slowdown hairloss. If it’s recommended on hairloss forums, don’t do it. Some creams (typically those with names that end 'azole) can cause you problems.

Be careful, you are in a precarious position.

2 Likes

Thank you for the advice, did you seen any improvement from your symptoms with time? Idk if I should exercise or just stay in bed and rest as much as I can